# SDR SWAA2024121260352

- Difficulty date: November 15, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 151.75 AT LT HORIZONTAL STABILIZER 2024-691873<[01] REPLACED NEW LEADING EDGE RIB AND FASTENERS LOCATED LE STA 151.75 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG#186A1001; SHEET:10; REV:A. SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED NEW LEADING EDGE RIB AND FASTENERS LOCATED LE STA 151.75 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG#186A1001; SHEET:10; REV:A. SEE INDIVIDUAL SING OFF BELOW
